MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION
Model Number OPO73
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient info - not provided.Initial reporter: (b)(6).Device history record was reviewed and all devices meet material, assembly, and performance specifications at the time of product release.2 opened opo73 tubing pack were received along with its original tyvek lid confirming the reported lot number.Both samples passed visual inspection.Functional testing was performed for both packs with all results within specifications.The reported issue could not be confirmed.Based on the information obtained, there is no indication of product malfunction or product deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints.All pertinent information available to johnson & johnson has been submitted.
 
Event or Problem Description
The account reported that they experience poor aspiration during procedure.The posterior capsule rupture occurred in patient's left operative eye.An anterior vitrectomy was done, and the procedure was successfully completed with 3 minutes delay.
 
Additional Manufacturer Narrative
Additional information: it was reported to jnj that the single use tubing pack was re-used.It is unknown how many times the tubing pack was used.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12375450
Report Number2020664-2021-07229
Device Sequence Number4067539
Product Code HQC
UDI-Device Identifier15050474602080
UDI-Public(01)15050474602080(17)240215(10)60282074
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2024
Device Model NumberOPO73
Device Catalogue NumberOPO73
Device Lot Number60282074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;